# SDR DALA2019012500530

- Difficulty date: January 24, 2019
- Submitted: January 25, 2019
- Operation: Air carrier
- Aircraft: N3742C
- Make and model: Boeing 737832
- Aircraft serial: 30835
- Aircraft time: 59,909 hours, 23,097 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0917649) DURING INSPECTION FOUND CRACK ON INTERCOSTAL (3 EAS)BTW STA 500G-500H S-25L, 500H-500G S-25R, 500A-500B S-25L AT FWD CARGO COMPARTMENT. INTERCOSTAL BTW STA 500G-500H S-25L, 500H-500G S-25R, 500A-500B S-25L AT FWD CARGO COMPARTMENT WERE REPLACED PER SRM 51-40-02 PAR. 4 E AND DWG 143A7510 REV.J.
